# SDR COMA0260352

- Difficulty date: June 5, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 914 hours, 968 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Insulation
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5315 BURNING ODOR FROM FLIGHT ATTENDANT STATION.  FOUND INSULATION TOUCHING F/A DOME LIGHT; REPOSITIONED INSULATION.
